Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The homology sequence of the double covering: Betti numbers and duality


Author: Russell G. Brasher
Journal: Proc. Amer. Math. Soc. 23 (1969), 714-717
MSC: Primary 55.60
DOI: https://doi.org/10.1090/S0002-9939-1969-0253338-8
MathSciNet review: 0253338
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Eckmann, Coverings and Betti numbers, Bull. Amer. Math. Soc. 55 (1949), 95-101. MR 0029168 (10:559a)
  • [2] S. Eilenberg and N. Steenrod, Foundations of Algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [3] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Chelsea, New York, 1947.
  • [4] E. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 0210112 (35:1007)
  • [5] N. Steenrod, Homology with local coefficients, Ann. of Math. 44 (1943), 610-627. MR 0009114 (5:104f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.60

Retrieve articles in all journals with MSC: 55.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0253338-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society